On the integration theorem for Lie groupoids

Anders Kock

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 3, page 423-431
  • ISSN: 0011-4642

How to cite

top

Kock, Anders. "On the integration theorem for Lie groupoids." Czechoslovak Mathematical Journal 39.3 (1989): 423-431. <http://eudml.org/doc/13787>.

@article{Kock1989,
author = {Kock, Anders},
journal = {Czechoslovak Mathematical Journal},
keywords = {Lie groupoid},
language = {eng},
number = {3},
pages = {423-431},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the integration theorem for Lie groupoids},
url = {http://eudml.org/doc/13787},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Kock, Anders
TI - On the integration theorem for Lie groupoids
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 3
SP - 423
EP - 431
LA - eng
KW - Lie groupoid
UR - http://eudml.org/doc/13787
ER -

References

top
  1. E. Dubuc, A. Kock, 10.1080/00927878408823064, 12 (1984), 1471- 1531. (1984) MR0744457DOI10.1080/00927878408823064
  2. C. Ehresmann, Les connexions infinitésimales dans un espace fibré différentiable, in Colloque de Topologie Bruxelles 1950. (1950) MR0042768
  3. A. Kock, Synthetic Differential Geometry, London Math. Society Lecture Notes Series 51, Cambridge University Press 1981. (1981) Zbl0487.18006MR0649622
  4. A. Kock, 10.1017/S0004972700005426, Bull. Austral. Math. Soc. 25 (1982), 357-386. (1982) Zbl0484.58005MR0671484DOI10.1017/S0004972700005426
  5. A. Kock, 10.1090/conm/030/749772, in Mathematical Applications of Category Theory, Contemporary Mathematics Vol. 30 (1984). (1984) Zbl0542.18007MR0749772DOI10.1090/conm/030/749772
  6. A. Kock, Ehresmann and the fundamental structures of differential geometry seen from a synthetic viewpoint, in C. Ehresmann, Oeuvres Vol. I, Amiens 1984. (1984) 
  7. A. Kock, Combinatorics of non-holonomous jets, Czechoslovak Mathematical Journal 35 (110) 1985, 419-428. (1985) Zbl0594.18010MR0803037
  8. A. Kock, 10.1016/0022-4049(86)90141-6, Journ. Pure Appl. Algebra 39 (1986), 141-151. (1986) Zbl0575.18005MR0816895DOI10.1016/0022-4049(86)90141-6
  9. A. Kock, 10.1017/S0004972700010285, Austral. Math. Soc. 34 (1986), 395-410. (1986) Zbl0596.18006MR0866187DOI10.1017/S0004972700010285
  10. B. Malgrange, Equations de Lie, I, Journ. Diff. Geom. 6 (1972), 503-522. (1972) MR0326784
  11. J. Pradines, Théorie de Lie pour les groupoides différentiables, in Atti del Convegno Intern. di Geom. Diff. Bologna 1967. (1967) Zbl0154.21704
  12. N. V. Quê, Sur les espaces de prolongement différentiable, J. Diff. Geom. 2 (1968), 33-40. (1968) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.